# SDR HALA2017051100170

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 23,116 hours, 3,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON THE R3 DOOR IS LOOSE.  SECURED THE EXIT SIGN.
